# SDR 2007FA0000584

- Difficulty date: May 21, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N5918M
- Make and model: Cessna 310P
- Aircraft serial: 310P0218
- Engine: Cont IO470*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: HM4
- Condition: Failed
- Location: Nose Gear Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END FAILED, ALLOWING NOSE GEAR DOOR TO PARTIALLY CLOSE IN FLIGHT.  WHEN GEAR WAS RETRACTED, JAMMED NOSE GEAR ASSY ALONG WITH GEAR DOOR UP IN GEAR WELL.  (K)
